An application of semi-classical analysis to the asymptotic study of the supercooling field of a superconducting material
Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 2, p. 189-233
@article{AIHPA_1993__58_2_189_0,
     author = {Bolley, Catherine and Helffer, Bernard},
     title = {An application of semi-classical analysis to the asymptotic study of the supercooling field of a superconducting material},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {58},
     number = {2},
     year = {1993},
     pages = {189-233},
     zbl = {0779.35104},
     mrnumber = {1217119},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__58_2_189_0}
}
Bolley, C.; Helffer, B. An application of semi-classical analysis to the asymptotic study of the supercooling field of a superconducting material. Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 2, pp. 189-233. http://www.numdam.org/item/AIHPA_1993__58_2_189_0/

[Bo] C. Bolley, [1] Familles de branches de bifurcations dans les équations de Ginzburg-Landau, M2 AN, Vol. 25, n° 3, 1991, pp. 307-335. [2] Modélisation du champ de retard à la condensation d'un supraconducteur par un problème de bifurcation, M2 AN, Vol. 26, n° 2, 1992, pp. 235-287. | Numdam | MR 1103091 | Zbl 0726.34031

[Da-He] M. Dauge and B. Helffer, Eigenvalues variation I, Neumann Problem for Sturm-Liouville operators, Journal of Differential equations (to appear). | MR 1231468 | Zbl 0784.34021

[Du] B. Dugnoille, Étude théorique et expérimentale des propriétés magnétiques des couches minces supraconductrices de type 1 et de κ faible, Thèse, Mons, 1978.

[Ge-Ja] P.G. De Gennes and D. St James, Phys. Lett., Vol. 7, 1963, p. 306.

[Gi] V.L. Ginzburg, Soviet Physics J.E.T.P., Vol. 7, 1958, p. 78.

[Gu] M. Guillemot-Teissier, Application des méthodes variationnelles à l'étude spectrale d'opérateurs dégénérés, C. R. Acad. Sci. Paris, T. 277, Octobre 1973, pp. 739- 742. | MR 336113 | Zbl 0279.35063

[He-Sj] B. Helffer and J. Sjöstrand, Multiple wells in the semiclassical limit I, P.D.E., Vol. 9 (4), 1984. | MR 740094 | Zbl 0546.35053

[Ka] T. Kato, Perturbation theory for linear Operators, Springer Verlag, Berlin, Heidelberg, New York, 1966. | MR 203473 | Zbl 0148.12601

[Re-Si] M. Reed and B. Simon, Methods of modern mathematical physics. IV. Analysis of operators. Academic, London, 1978. | MR 493421 | Zbl 0401.47001

[Si] Y. Sibuya, Global theory of a second linear differential equation with a polynomial coefficient, North-Holland, 1975. | MR 486867